# SDR TWAA9900803

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Broken
- Location: Bs 959
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND MEMBRANE BELOW FLOOR PANEL BROKEN AT STA 959, LT SIDE OUTBOARD OF OUTBOARD CHAIR TRACK.  INSTALLED WEB REPAIR PER SRM 53-01.
